Patient :From time to time I have an issue which I am going to try to explain. I begin to feel extreme flush... then I get light headed, then very dizzy, which only once has led to vomiting, but I feel like vomiting every time. at the beginning my face is pale. after a few minutes my face becomes tingly, especially my lips. from the onset, I feel very tire or wore out. Almost like I have just ran a marathon to the point I cant go on anymore. after the onset my face turns to a more red color, and my wife describes it as a purple effect. my whole body becomes cold to the touch. Nothing I can think of sets this off. I mean I am not doing anything like working outside or the like. Today it happened again while I was sitting in vehicle waiting for kids to get off bus. I am on Victoza 1.2; Lisonpryl; and cholesterol medicine.this has happened several times over the past 6-8 months. ie, every 4-5 weeks..any ideas? And no i did not go to doctor any of the times this has happened. Cause the next day, I am fine, not 100% but ok..
Welcome to Ask The Doctor. We are here to help you.
Such pattern of headache is seen in Migraine.
Migraine headaches are usually unilateral, associated with throbbing, vomiting sensations, photophobia and phonophobia.
They aggravate on stress. They also aggravate on watching TV, Loud noises, sleep deprivation.
A clinical examination specially Neurological Examination, fundus examination are must to rule out any other Neurological problem which might also require Neuroimaging.
I would also advise you to get your eyes tested.
You should see your doctor.
He will classify the headache and if it is Migrainous, treatment would be with the drugs like Flunarizine, Propanolol, Amitriptyline. The drugs are decided on the basis of severity, frequency and duration of headache.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.